# SDR IPXA1B65795

- Difficulty date: March 8, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B061642
- Condition: Corroded
- Location: Bs 1920-2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BULK CARGO COMPT STA 1920 TO 2160, RBL 23" FLOOR PANEL SUPPORT FOUND CORRODED.  BULK CARGO COMPT STA 1920 - 2160, RBL 23" FLOOR SUPPORT REPLACED.  REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 18.
